IJPAM: Volume 68, No. 2 (2011)

THE QUASILINEARIZATION METHOD FOR p-LAPLACIAN
DYNAMIC EQUATIONS WITH NONLINEAR
BOUNDARY VALUE CONDITIONS
Yanxia Lu1, Huifeng Shi2
1,2College of Applied Mathematics and Physics
North China Electric Power University
Baoding, 071003, P.R. CHINA
1e-mail: [email protected]
2e-mail: [email protected]

Abstract. The p-Laplacian dynamic equations with the nonlinear boundary conditions are discussed. By applying the method of quasilinearization, a monotone positive solutions sequence is constructed, which converges uniformly to the positive solution of the p-Laplacian dynamic equations. Further the convergence of the sequence is quadratic.

Received: May 10, 2010
AMS Subject Classification: 34B15
Key Words and Phrases: quasilinearization method, p-Laplacian, lower and upper solutions, nonlinear boundary value problems, convergence


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 2